Illinois, 2008Flash Flooding and Flooding in Illinois, January 8 to 11, 2008
January 8 to 11, 2008 · NWS LOT · 14 events in 7 counties and zones
Heavy rain fell during the morning hours of January 8th which caused siginficant flooding over many areas of east central Illinois.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 1
- Property damage
- $6.0 million
- Crop damage
- None recorded
- Events
- 14
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rain fell during the morning hours of January 8th which caused siginficant flooding over many areas of east central Illinois.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before the first event at Jan 8, 4:47 AM CST, 1 hour 23 minutes earlier.
Area forecast discussion, Jan 8, 4:47 AM CST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO IL
447 AM CST TUE JAN 8 2008
.DISCUSSION...
445 AM CST
FOCUS ON SHORT TERM AND SIGNIFICANT ONGOING HYDROLOGIC EVENT.
MODERATE TO HEAVY RAIN HAS PERSISTED THROUGH THE NIGHT FROM
SOUTHERN LOWER MI AND FAR SOUTHERN LAKE MI ACROSS NORTHERN AND
SOUTHWESTWARD TO WEST CENTRAL IL INTO MO AS MULTIPLE SHORT WAVES
RUN QUICKLY FROM THE SOUTHERN PLAINS ACROSS NORTHEAST ACROSS THE
MID MS VALLEY AND INTO THE CENTRAL GREAT LAKES. STRONG SW FLOW
KEEPS RECHARGING MOISTURE OFF THE WESTERN GULF MAINTAINING IMPRESSIVE
PRECIPITABLE WATER VALUES OF 1.3-1.5 INCHES ACROSS THE REGION.
RADARS ESTIMATE 3-5 INCHES HAVE ALREADY FALLEN ALONG A
SBN-PNT-PIA-UIN AXIS. MAIN RAIN AREA HAD SUNK SOUTHWARD A BIT
OVERNIGHT BUT EXPECT TO CREEP BACK NORTH AS SURFACE WAVE IN
NORTHEAST MO LIFTING BOUNDARY NORTHWARD INTO N CENTRAL IL AND FAR
SOUTHEASTERN WI. HAVE CONTINUED FLOOD WATCH ACROSS FA...WITH AREAL FLOOD
WARNING ACROSS THE SOUTH HALF OF THE FA WHERE EXCESSIVE RAIN HAS
FALLEN AND ADDITIONAL RAIN TO OCCUR.
UPPER TROUGH HAS BEEN LIFTING NORTHEAST ACROSS KS OVERNIGHT AND
MODELS HAVE IT REACHING THE MS RIVER BY 00Z AND LOWER MI BY 06Z.
AS COLD FRONT STARTS TO ACCELERATE AND PUSH EAST ACROSS IL LATER
TODAY HEAVIER RAIN AND THUNDERSTORMS SHOULD SHIFT BACK TO THE
SOUTHEAST THOUGH EXPECT WRAP AROUND PRECIP ALREADY EVIDENT IN
EASTERN NEB AND CENTRAL KS TO MOVE ACROSS THE FA THIS EVENING
BEFORE CLEARING WITH UPPER TROUGH PASSAGE. COLD AIR IS POISED JUST
BEHIND THE BOUNDARY WITH CURRENT READINGS IN THE LOWER AND MID 30S
FROM SW WI ACROSS FAR NW IL AND JUST W OF THE RIVER IN IA. THIS
AIR TO SPREAD INTO IL WITH THE COLD FRONT LATER TODAY. COOLING
ALSO ALOFT UNDER THE UPPER TROUGH CROSSING IL THIS EVENING SO WRAP
AROUND EXPECTED TO QUICKLY SWITCH FROM RA TO SN. FAST MOVEMENT AND
WET GROUND SHOULD YIELD LITTLE IF ANY ACCUMULATION.
WITH EVOLUTION OF B.C./PAC NW UPPER TROUGH...MODELS IN GOOD
AGREEMENT IN BRINING IT OUT OVER THE PLAINS BY 12Z THU WITH A
CONSENSUS OF TRACKING THE MAIN SURFACE LOW FROM IA ACROSS WI
DURING THE DAY THU. THIS PUT NORTHERN IL AND NW IND IN AREA THAT
WOULD ONLY GET LIGHT SNOW AMOUNTS THU AND THU NIGHT AS THE UPPER
TROUGH MOVES EAST ACROSS THE MS VALLEY AND LIFTS INTO THE GREAT
LAKES.
TRS
&&
.AVIATION...
0600 UTC TAFS...WEATHER MORE TYPICAL FOR EARLY MAY THAN EARLY
JANUARY REMAINS IN PLACE OVER THE FORECAST AREA TONIGHT. WINDS ARE
LIGHT AND VARIABLE ALONG A FRONTAL BOUNDARY RUNNING JUST WEST OF
THE AREA FROM NORTHERN LAKE MICHIGAN THROUGH RFD AND MLI INTO
CENTRAL MISSOURI. THIS BOUNDARY ALSO IS THE FOCUS FOR LIFR
CONDITIONS FOR BOTH CIGS AND VSBYS. SHOWERS WITH EMBEDDED TSRA ARE
MOVING BACK INTO THE AREA MAINLY ON WARM SIDE OF FRONT. SFC MOISTURE
FLUX DIVERGENCE FIELDS AND MODEL QFP BOTH SUGGEST RAIN WILL
INCREASE IN COVERAGE AND INTENSITY OVERNIGHT...ESPECIALLY AFTER
12Z. AREAS IN SHRA AT THIS TIME ARE MOSTLY MVFR OR BETTER...SO
CONDITIONS COULD IMPROVE AS RAIN SETTLES IN.
LENNING
&&
.MARINE...
314 AM CST
THE LOW OVER MISSOURI IS RATHER DISORGANIZED AND WEAK. HOWEVER THE
LOW IS FORECAST TO DEEPEN AND MOVE NORTHEAST INTO CENTRAL ILLINOIS
BY THIS MORNING. WHEN THE LOW GETS TO SOUTHEAST ONTARIO...ITS
PRESSURE WILL BE 983 MB. THIS RAPID INTENSIFICATION OF THE LOW
WILL CAUSE GALES ON LAKE MICHIGAN TONIGHT. THE LOW WILL MOVE INTO
QUEBEC BY WEDNESDAY EVENING. THE WIND OVER LAKE MICHIGAN WILL
FALL TO BELOW GALES WEDNESDAY.
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...FLOOD WATCH UNTIL 4 PM CST THIS AFTERNOON FOR ILZ003>006-008-
010>014-019>023-032-033-039.
IN...FLOOD WATCH UNTIL 4 PM CST /5 PM EST/ THIS AFTERNOON FOR INZ001-
002-010-011-019.
LM...GALE WARNING FROM MIDNIGHT TONIGHT TO 10 AM CST WEDNESDAY FOR
LMZ777-779.
SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 10 AM CST
WEDNESDAY FOR LMZ740>745.
&&
WFO LOTHazardous weather outlook, Jan 8, 5:02 AM CST, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
502 AM CST TUE JAN 8 2008
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
091115-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
502 AM CST TUE JAN 8 2008 /602 AM EST TUE JAN 8 2008/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...TODAY AND TONIGHT.
MODERATE TO HEAVY RAIN WILL CONTINUE ACROSS MUCH OF THE OUTLOOK
AREA TODAY. FLOODING OF STREAMS...CREEKS AND LOW AREAS WILL BE
COMMON. SIGNIFICANT RISES AND FLOODING ALONG THE LARGER RIVERS
WILL ALSO OCCUR. THERE WILL BE OCCASIONAL THUNDERSTORMS SOUTH OF
I-80 THIS MORNING...WITH A CHANCE OF MORE THUNDERSTORMS THIS
AFTERNOON IN THE SAME AREA.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
FLOODING OR HIGH WATER WILL BE OCCURRING ON NUMEROUS RIVERS ACROSS
THE AREA THIS WEEK.
LIGHT SNOW ACCUMULATIONS ARE POSSIBLE THURSDAY AND SUNDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER REPORTS OF RAINFALL AMOUNTS AND OF ANY FLOODING CONDITIONS
ARE REQUESTED.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
LMZ740>745-091115-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
502 AM CST TUE JAN 8 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ILLINOIS
NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE
WATERS OF LAKE MICHIGAN.
.DAY ONE...TODAY AND TONIGHT.
HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL OCCUR TONIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL EXIST WEDNESDAY MORNING.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-091115-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
502 AM CST TUE JAN 8 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE OPEN WATERS
OF LAKE MICHIGAN.
.DAY ONE...TODAY AND TONIGHT.
WINDS WILL INCREASE TO GALE FORCE LATE TONIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
GALE FORCE WINDS WILL OCCUR WEDNESDAY MORNING.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
In the hours before
Local storm report, Jan 8, 12:20 AM CST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1220 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM FLASH FLOOD STRAWN 40.65N 88.40W
01/07/2008 LIVINGSTON IL LAW ENFORCEMENT
ROUTE 47 IS FLOODED JUST NORTH OF STRAWN ILLINOIS
1154 PM FLASH FLOOD N FORREST 40.75N 88.41W
01/07/2008 LIVINGSTON IL LAW ENFORCEMENT
ROUTE 47 AT COUNTY ROAD 900 N IS FLOODED AND CLOSED
&&Flood, Will
- When
- January 8, 6:10 AM CST to 9:00 AM CST
- Where
- Will County, 1.4 mi SSW of Romeoville to 1.5 mi S of Lockport Lewis Arpt
- Cause
- Heavy Rain
- Reported by
- NWS Employee
- Coordinates
- 41.611, -88.080
Six to eight inches of standing water was reported on Route 53 near Lewis University.
Flash Flood, La Salle
- When
- January 8, 6:30 AM CST to 12:00 PM CST
- Where
- La Salle County, 1 mi W of Streator to 1 mi NNE of Streator West
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 41.120, -88.849
Flash Flood, Kankakee
- When
- January 8, 6:30 AM CST to 12:00 PM CST
- Where
- Kankakee County, 0.59 mi SE of St George to 0.71 mi SE of St George
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 41.194, -87.762
The intersection of St. George Road and 600E was flooded.
Flood, Kankakee
- When
- January 8, 6:30 AM CST to January 11, 6:00 PM CST
- Where
- Kankakee County, 2 mi SW of Kankakee River Pk Ar to 3.67 mi WNW of Essex
- Cause
- Heavy Rain
- Property damage
- $500,000
- Reported by
- Law Enforcement
- Coordinates
- 41.204, -88.012
After flash flooding during the morning hours of January 8th, flooding continued until January 11th. Significant flooding occurred in Aroma Park. As the rain ran off into streams and creeks, rivers overflowed their banks causing additional flooding. Numerous roads were closed and flooded. Storm total rainfall amounts included 2.78 inches in Kankakee, 2.75 inches in St. Anne and 2.61 inches in Bourbonnais.
Flood, Cook
- When
- January 8, 6:40 AM CST to 1:00 PM CST
- Where
- Cook County, 1.65 mi NNW of Fernway to 1.49 mi SW of Fernway
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 41.601, -87.846
Street and yard flooding reported in Orland Hills with 2.21 inches of rainfall.
Flash Flood, Will
- When
- January 8, 8:00 AM CST to 1:00 PM CST
- Where
- Will County, 0.4 mi NW of Crete to 0.4 mi SW of Crete
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 41.454, -87.635
Local creeks overflowed onto roadways.
Flash Flood, Kankakee
- When
- January 8, 8:50 AM CST to 4:00 PM CST
- Where
- Kankakee County, 0.46 mi NE of Otto to 0.85 mi SSE of Otto
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 41.055, -87.874
Fields were flooded and one house was surrounded by flood waters on Route 45 near Otto Road with storm total rainfall of 5.50 inches.
Flash Flood, Iroquois
- When
- January 8, 9:00 AM CST to 3:00 PM CST
- Where
- Iroquois County, 1.08 mi E of Milford to 0.24 mi SSE of Milford
- Cause
- Heavy Rain
- Injuries
- 1 direct, 0 indirect
- Property damage
- $15,000
- Reported by
- Newspaper
- Coordinates
- 40.653, -87.650
A Chevy Blazer was swept off County Road 2720 East, one half mile south of County Road 1050 North, by fast moving flood waters. The car came to rest in a ditch against trees as several feet of fast moving water flowed over the car. The driver waited on the roof until rescue crews were able to reach him.
Flood, Ford
- When
- January 8, 9:00 AM CST to January 11, 6:00 PM CST
- Where
- Ford County, 1.55 mi NW of Paxton to 2.07 mi E of Cabery
- Cause
- Heavy Rain
- Property damage
- $500,000
- Reported by
- Newspaper
- Coordinates
- 40.487, -88.119
Heavy rain which fell onto saturated and frozen ground on January 8th caused widespread and significant flooding across much of Ford County through January 11th. Numerous roads were flooded and closed. Storm total rainfall amounts included 4.14 inches in Piper City and 3.62 inches in Paxton.
Flood, Livingston
- When
- January 8, 9:00 AM CST to January 11, 6:00 PM CST
- Where
- Livingston County, 2.94 mi SSW of Lodemia to 8.98 mi SSW of Fairbury
- Cause
- Heavy Rain
- Deaths
- 0 direct, 1 indirect
- Property damage
- $2.0 million
- Reported by
- Newspaper
- Coordinates
- 40.759, -88.584
Heavy rain fell onto saturated and frozen ground across Livingston County on January 8th. The rain quickly ran off into streams and rivers which then overflowed their banks. Widespread and significant flooding occurred in many areas of the county including the city of Pontiac. Much of the city was under water with businesses, schools and homes flooded and damaged. One man died after slipping and falling in his flooded basement and many others had to be rescued after their cars became stranded in flood waters. Numerous roads were flooded and closed across the county. Storm total rainfall amounts included 3.87 inches in Fairbury, 3.40 inches in Pontiac and 2.58 inches in Dwight.
Flood, La Salle
- When
- January 8, 9:00 AM CST to January 11, 6:00 PM CST
- Where
- La Salle County, 1.8 mi N of East Wenona to 3.11 mi S of Rutland
- Cause
- Heavy Rain
- Reported by
- Newspaper
- Coordinates
- 41.106, -89.046
Heavy rain which fell onto saturated and frozen ground on January 8th caused widespread and significant flooding across much of southern and central LaSalle County including river flooding. Several roads were closed due to flooding. Streator measured 2.32 inches of rainfall.
Flash Flood, Kankakee
- When
- January 8, 9:07 AM CST to 4:00 PM CST
- Where
- Kankakee County, 0.84 mi N of Kankakee
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 41.132, -87.851
The intersection of Hobbie Avenue and Route 50 was flooded with 2 to 3 feet of water.
Flood, Will
- When
- January 8, 9:25 AM CST to 2:00 PM CST
- Where
- Will County, 1.4 mi NW of Mokena to 1.4 mi SW of Mokena
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 41.544, -87.899
Street and field flooding was reported in Mokena with storm total rainfall of 2.53 inches.
Flood, Iroquois
- When
- January 8, 3:00 PM CST to January 11, 6:00 PM CST
- Where
- Iroquois County, 10.96 mi W of Chebanse to 6.54 mi SW of Loda
- Cause
- Heavy Rain
- Property damage
- $3.0 million
- Reported by
- Newspaper
- Coordinates
- 40.997, -88.130
Heavy rain which fell onto saturated and frozen ground on January 8th caused widespread and significant flooding across much of Iroquois County. The county was declared a disaster area and over 600 residents had to be evacuated. Many homes and businesses were flooded as well as hundreds of roads that were flooded and closed. Storm total rainfall included 3.27 inches in Milford and 3.10 inches in Watseka.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Indiana, January 8 to 11, 20082 deaths · 1 injured · $3.7 million · 12 events
- Tornadoes and Hail in Arkansas, January 8, 20081 death · 2 injured · $5.5 million · EF2 · 14 events
- Flash Flooding and Flooding in Indiana, January 8 to 10, 20081 death · $3.4 million · 8 events
- Flooding in Indiana, January 8 to 23, 2008$13 million · 26 events
- Tornadoes and Hail in Mississippi, January 8, 20081 injured · $886,000 · EF1 · 33 events
- Tornadoes and Flash Flooding in Tennessee, January 8, 2008$300,000 · EF1 · 16 events
- Tornadoes and Hail in Arkansas, January 8, 2008$240,000 · EF1 · 10 events
- Tornado and Flood in Missouri, January 8, 2008$255,000 · EF1 · 3 events
- High Wind and Strong Wind in Kentucky, January 8 to 9, 2008$177,000 · 52 kt wind · 27 events
- Lightning Strike and Strong Wind in Texas, January 8, 20082 injured · $201,000 · 2 events
- Flash Flooding in Indiana, January 8 to 9, 2008$130,000 · 17 events
- Damaging Winds in Ohio, January 8 to 9, 2008$67,000 · 50 kt wind · 16 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 73981, 73982, 73992, 74011, 74019, 73956, 74026, 78461, 78463, 79698, 79699, 74032, 73962, 78462.